# SDR 2022F00212

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: General aviation
- Aircraft: N107PT
- Make and model: Cessna 525B
- Aircraft serial: 127
- Aircraft time: 5,121 hours, 4,371 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1131
- Condition: Failed
- Location: Above Aft Baggag
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAGGAGE SMOKE DETECTION ANNUNCIATOR IN FLIGHT
